# SDR MASA200500963

- Difficulty date: November 27, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 4,672 hours, 4,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON CAE, RT FWD OVERWING ESCAPE PATH LIGHTING BULB WAS BURNED OUT.  MAINTENANCE REMOVED AND REPLACED LAMP.
